Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

May 28, 2015Troup County, Georgia

NWS Atlanta, GA issued this special weather statement at May 28, 2015, 5:59 PM EDT for Troup County, Georgia. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 28, 2015, 5:59 PM EDT (21:59 UTC)
Expired
May 28, 2015, 7:00 PM EDT
In force
61 min
Issued by
NWS Atlanta, GA

County Troup County, GA

The radar

The Maxwell AFB radar (KMXX), 69 km from the middle of the area, began a volume at 21:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 10.0 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 397 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
397 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

027 
WWUS82 KFFC 282159
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT THU MAY 28 2015
 
GAZ066-078-282300-
HARRIS GA-TROUP GA-
559 PM EDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN HARRIS AND TROUP
COUNTIES UNTIL 700 PM EDT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
SERIES OF TRAINING STORMS OVER WEST POINT...OR OVER VALLEY...MOVING NORTH
AT 20 MPH.

RAINFALL AMOUNTS BETWEEN 1.5 AND 2.5 INCHES...POSSIBLY HIGHER...CAN BE 
EXPECTED ACROSS HARRIS AND TROUP COUNTIES...INCLUDING AREAS AROUND
WEST POINT...CANNONVILLE...LONG CANE AND PIEDMONT HEIGHTS. 

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. LOCALIZED 
FLOODING IS POSSIBLY ALONG LOW LYING AND POOR DRAINAGE AREAS...ALONG 
WITH AREAS NEAR SMALL CREEKS AND STREAMS.

LAT...LON 3303 8511 3271 8503 3271 8512 3272 8512
      3274 8511 3274 8513 3276 8514 3277 8514
      3278 8512 3281 8517 3283 8517 3285 8515
      3286 8519 3301 8521
TIME...MOT...LOC 2155Z 160DEG 17KT 3285 8516 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 28, 3:19 PM EDT, 2 hours 40 minutes earlier.

Area forecast discussion, May 28, 3:19 PM EDT, 2 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT THU MAY 28 2015

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MAINLY ACROSS
ORIENTED ROUGHLY 50 MILES EITHER SIDE OF THE I85 CORRIDOR. THESE
STORMS ARE MOVING NORTHWARD IN THE MOIST GULF FLOW. WHERE THESE
STORMS ARE FORMING LINES UP WELL WITH THE SHORT RANGE MODELS SHOWING
THE BEST MOISTURE AND INSTABILITY IN THIS LOCATION. WITH THIS IN
MIND THE MODELS ARE SHOWING A BIT OF A DRY SLOT MOVING IN ACROSS THE
STATE TONIGHT AND FRIDAY FROM THE SE PUSHING THE DEEPER MOISTURE
NORTH OF THE AREA. THINKING WE WILL STILL SEE SOME ISOLATED
CONVECTION FRIDAY AFTERNOON BUT IT SHOULD BE CONFINED TO AREA NORTH
AND WEST OF LAGRANGE TO ATLANTA TO ATHENS LINE. THIS ALSO LINES UP
WELL WITH SPC HAVING THAT SAME AREA IN A GENERAL THUNDERSTORMS RISK
AREA. WINDS WILL CONTINUE TO MAINLY BE SOUTHEAST AT 10 MPH OR LESS.
TEMPS EXPECTED TO BE MAINLY IN THE 80S FRI AS WELL.

01

.LONG TERM /SATURDAY THROUGH THURSDAY/...
VERY LITTLE CHANGE IN THE OVERALL WEATHER/UPPER LVL PATTERN WILL
EXIST THROUGH THE MIDDLE OF NEXT WEEK WITH A SLOW-MOVING UPR LVL
TROUGH OVER THE CENTRAL/SOUTHERN PLAINS CAUGHT BETWEEN A
STRENGTHENING UPR RIDGE ACROSS THE DESERT SOUTHWEST AND A WEAK
RIDGE OFF THE SOUTHEAST ATLANTIC COAST.

DEEP YET RATHER WEAK SOUTH/SOUTHWEST FLOW ALOFT WILL PERSIST ACROSS
THE REGION YIELDING ISOLD TO SCATTERED MAINLY AFTN/EVENING SHOWERS
AND THUNDERSTORMS SAT/SUN. FUELED MAINLY FROM SFC HEATING AND
RESIDUAL OUTFLOW BOUNDARIES...SEVERE THREAT IS EXPECTED TO REMAIN
LOW BUT CANNOT RULE OUT A STRONG TO MARGINALLY SEVERE STORM GIVEN
INSTABILITY FIELDS. MAX TEMPS THIS WEEKEND WILL GENERALLY BE IN THE
MID 80S TO NEAR 90F ALONG AND SOUTH OF I-20 WITH 80-85F TEMPS NORTH
GA. EARLY NEXT WEEK (MON/TUES)...SLOW-MOVING UPPER LEVEL "FEATURE"
WILL APPROACH AND GRADUALLY CROSS THE MS RIVER. THIS WILL INCREASE
MOISTURE AND UPR LVL SUPPORT/LIFT. DIURNAL CONVECTION/REMNANT MCS
OUTFLOW BOUNDARIES COULD ENHANCE INITIATION AND INTENSITY BUT STILL
NOT LOOKING AT ANY WIDESPREAD HIGH-IMPACT EVENT. MEDIUM RANGE MODELS
SUGGEST THE UPR LVL LOW BECOMING CUT-OFF SOMEWHERE BETWEEN WESTERN
MS AND SOUTHEAST TX BY WED/THU WITH A PLUME OF SUB-TROPICAL MOISTURE
/PWAT VALUES AOA 1.5"/ REMAINING FIRMLY ENTRENCHED ACROSS MS/AL/TN
AND GA.

THE BIGGEST CONCERN INTO NEXT WEEK MAY BE THE LOCALIZED
FLOODING/FLASH FLOODING THREAT...ESPECIALLY FOR AREAS ALONG AND
NORTH OF A MACON TO COLUMBUS LINE...THAT RECEIVE 1-2 INCHES OF
RAINFALL EACH DAY OVER THE NEXT 5-6 DAYS. SOMETHING TO KEEP IN MIND
AND MONITOR.

DJN.83

&&

AVIATION...
18Z UPDATE...
SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON WILL
AFFECT THE TAF SITES THROUGH THIS EVENING. THE PRECIPITATION
SHOULD BEGIN TO DISSIPATE THROUGH 02-04Z FRI. CONDITIONS SHOULD
BE VFR OVERNIGHT WITH MORE AFTERNOON SHRA/TSRA FRIDAY. WINDS
EXPECTED TO STAY OUT OF THE S TO SE AT 10KT OF LESS THROUGH THE
PERIOD. MAY SEE SOME VARIABLE GUST TO 20 OR 25KT IN AND AROUND ANY
STRONGER THUNDERSTORMS. VSBYS WILL STAY VFR EXCEPT IN AND AROUND
ANY CONVECTIVE ACTIVITY.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  84  64  86 /  30  30  10  10
ATLANTA         67  83  66  84 /  40  40  10  10
BLAIRSVILLE     62  79  61  80 /  40  40  20  20
CARTERSVILLE    64  84  64  85 /  40  40  20  10
COLUMBUS        67  87  66  87 /  20  30  10  10
GAINESVILLE     66  82  65  83 /  40  40  20  10
MACON           63  87  64  87 /  20  20   5  20
ROME            65  84  64  85 /  40  50  20  20
PEACHTREE CITY  64  84  63  85 /  30  40  10  10
VIDALIA         65  87  68  87 /  10  10   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....DJN.83
AVIATION...01
Hazardous weather outlook, May 28, 11:54 AM EDT, 6 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1154 AM EDT THU MAY 28 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1154 AM EDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THROUGH THE
AFTERNOON AND CONTINUE THROUGH AT LEAST SUNSET THIS EVENING...
ESPECIALLY ALONG AND NORTH OF THE I-85 AND I-20 CORRIDOR. ASIDE
FROM HEAVY RAIN WHICH COULD RESULT IN RAPID PONDING OF WATER IN
LOW LYING AND POOR DRAINAGE AREAS...A FEW STORMS COULD BECOME
STRONG WITH BRIEF GUSTY WINDS UP TO 45 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE CHANCE FOR THUNDERSTORMS WILL EXIST EACH DAY THROUGH THE
MIDDLE OF NEXT WEEK...ESPECIALLY DURING THE AFTERNOON AND EVENING
HOURS. THE PRIMARY THREATS WILL CONTINUE TO BE GUSTY WINDS...
FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF IMPACT WEATHER OR DAMAGE.

DJN

In the hours before

Special weather statement, May 28, 4:12 PM EDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT THU MAY 28 2015

GAZ012-020-282115-
GORDON GA-BARTOW GA-
412 PM EDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND WIND GUSTS TO
40 MPH IN GORDON AND NORTH BARTOW COUNTIES UNTIL 515 PM EDT...

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ADAIRSVILLE...OR ABOUT 8 MILES SOUTH OF
CALHOUN... AND MOVING NORTH AT 15 MPH.

RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND
STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PARTS OF GORDON AND BARTOW COUNTIES... INCLUDING AREAS AROUND
CALHOUN... ADAIRSVILLE...RESACA...PLAINVILLE...REDBUD...
NICKELSVILLE... SUGAR VALLEY...FOLSOM...SONORAVILLE...OOSTANAULA AND
AUDUBON.

ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

LAT...LON 3462 8491 3462 8486 3461 8486 3461 8475
      3462 8474 3432 8476 3430 8499 3435 8501
      3439 8501 3440 8504 3449 8509 3454 8509
      3454 8506 3461 8506 3462 8493 3463 8493
      3463 8491
TIME...MOT...LOC 2011Z 161DEG 12KT 3437 8489
Special weather statement, May 28, 4:50 PM EDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
450 PM EDT THU MAY 28 2015

GAZ021-022-033-034-282145-
GWINNETT GA-CHEROKEE GA-FORSYTH GA-NORTH FULTON GA-
450 PM EDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN GWINNETT...
CHEROKEE...FORSYTH AND NORTH FULTON COUNTIES UNTIL 545 PM EDT...

AT 448 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS THAT STRETCHED FROM NEAR SUWANEE TO
NEAR BROOKWOOD TO NEAR MILTON... AND MOVING NORTHWEST AT 15 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
ACROSS PARTS OF GWINNETT...CHEROKEE...FORSYTH AND NORTH FULTON
COUNTIES.

SOME AREAS VULNERABLE TO POSSIBLE FLOODING INCLUDE... BROOKWOOD...
CUMMING... JOHNS CREEK... BIRMINGHAM... MILTON... AND HOLBROOK.

ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

LAT...LON 3433 8420 3412 8404 3399 8405 3401 8425
      3422 8448 3434 8426
TIME...MOT...LOC 2048Z 155DEG 12KT 3414 8420
Special weather statement, May 28, 4:56 PM EDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
456 PM EDT THU MAY 28 2015

GAZ012-282130-
GORDON GA-
456 PM EDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN GORDON COUNTY UNTIL 530 PM EDT...

AT 455 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR CALHOUN...MOVING NORTHWEST AT 15 MPH.

WIND GUSTS OF 40 MPH AND SMALL HAIL ARE LIKELY WITH THIS STORM AS
THIS STORM MOVES ACROSS WEST CENTRAL AND NORTHWEST GORDON COUNTY
THROUGH 530 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE CALHOUN...
RESACA...SUGAR VALLEY AND OOSTANAULA.

LAT...LON 3449 8488 3445 8504 3450 8509 3454 8509
      3454 8506 3462 8506 3461 8505 3462 8493
      3463 8492
TIME...MOT...LOC 2055Z 155DEG 12KT 3454 8501
Special weather statement, May 28, 5:12 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
512 PM EDT THU MAY 28 2015

GAZ002-004-282145-
WHITFIELD GA-WALKER GA-
512 PM EDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WHITFIELD AND WALKER COUNTIES UNTIL 545 PM EDT...

AT 510 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR RESACA...OR 8 MILES NORTHWEST OF CALHOUN...
MOVING NORTH AT 15 MPH.

WIND GUSTS OF 40 MPH AND SMALL HAIL ARE LIKELY WITH THIS STORM AS
THIS STORM MOVES ACROSS SOUTH WHITFIELD AND SOUTHEAST WALKER
COUNTIES THROUGH 545 PM EDT.

SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE TILTON AND VILLANOW.

LAT...LON 3473 8490 3471 8490 3471 8494 3469 8491
      3466 8490 3468 8491 3468 8494 3464 8491
      3462 8493 3461 8505 3462 8506 3459 8506
      3459 8510 3473 8520
TIME...MOT...LOC 2110Z 176DEG 13KT 3462 8501
Special weather statement, May 28, 5:34 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
534 PM EDT THU MAY 28 2015

GAZ004-005-282215-
MURRAY GA-WHITFIELD GA-
534 PM EDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN MURRAY AND WHITFIELD COUNTIES UNTIL 615 PM EDT...

AT 533 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES
NORTH OF ETON TO NEAR CHATSWORTH...AND MOVING NORTHWEST AT 15 MPH.

WIND GUSTS OF 35 MPH... SMALL HAIL AND VERY HEAVY RAIN ARE LIKELY AS
THESE STORMS MOVE ACROSS MURRAY AND WHITFIELD COUNTIES THROUGH 615
PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DALTON...CHATSWORTH...VARNELL...ETON...TUNNEL HILL...COHUTTA...
DAWNVILLE...CRANDALL...CISCO...TENNGA...MILL CREEK...BEAVERDALE...
GREGORY...SUMAC...ROCKY FACE AND RED CLAY S.P..

LAT...LON 3499 8462 3494 8462 3473 8479 3473 8512
      3481 8508 3482 8506 3486 8506 3488 8501
      3491 8502 3492 8501 3497 8500 3497 8498
      3499 8498
TIME...MOT...LOC 2133Z 131DEG 13KT 3494 8475 3478 8484
Special weather statement, May 28, 5:59 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
559 PM EDT THU MAY 28 2015

GAZ066-078-282300-
HARRIS GA-TROUP GA-
559 PM EDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN HARRIS AND TROUP
COUNTIES UNTIL 700 PM EDT...

AT 555 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SERIES OF TRAINING STORMS OVER WEST POINT...OR OVER VALLEY...MOVING NORTH
AT 20 MPH.

RAINFALL AMOUNTS BETWEEN 1.5 AND 2.5 INCHES...POSSIBLY HIGHER...CAN BE
EXPECTED ACROSS HARRIS AND TROUP COUNTIES...INCLUDING AREAS AROUND
WEST POINT...CANNONVILLE...LONG CANE AND PIEDMONT HEIGHTS.

DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY. LOCALIZED
FLOODING IS POSSIBLY ALONG LOW LYING AND POOR DRAINAGE AREAS...ALONG
WITH AREAS NEAR SMALL CREEKS AND STREAMS.

LAT...LON 3303 8511 3271 8503 3271 8512 3272 8512
      3274 8511 3274 8513 3276 8514 3277 8514
      3278 8512 3281 8517 3283 8517 3285 8515
      3286 8519 3301 8521
TIME...MOT...LOC 2155Z 160DEG 17KT 3285 8516

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:20 PM EDTSpecial Weather StatementFFCGlascock25 min
May 27, 8:23 PM EDTSpecial Weather StatementFFCDooly37 min
May 27, 10:13 PM EDTSpecial Weather StatementFFCTroup32 min
May 27, 10:50 PM EDTSpecial Weather StatementFFCTroup25 min
May 27, 11:15 PM EDTSpecial Weather StatementFFCCoweta, Fayette30 min
May 27, 11:46 PM EDTSpecial Weather StatementFFCClayton, Fayette29 min
May 28, 1:05 AM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton, Gwinnett, Rockdale25 min
May 28, 1:33 AM EDTSpecial Weather StatementFFCGwinnett, Rockdale27 min
May 28, 1:58 AM EDTSpecial Weather StatementFFCBarrow, Morgan, Newton, Walton32 min
May 28, 12:25 PM EDTSpecial Weather StatementFFCCoweta50 min
May 28, 1:29 PM EDTSpecial Weather StatementFFCCoweta31 min
May 28, 1:40 PM EDTSpecial Weather StatementFFCClarke65 min
May 28, 2:03 PM EDTSpecial Weather StatementFFCOglethorpe57 min
May 28, 2:17 PM EDTSpecial Weather StatementFFCCobb28 min
May 28, 2:22 PM EDTSpecial Weather StatementFFCOglethorpe23 min
May 28, 2:52 PM EDTSpecial Weather StatementFFCCarroll53 min
May 28, 2:55 PM EDTSpecial Weather StatementFFCHenry65 min
May 28, 4:01 PM EDTSpecial Weather StatementFFCCoweta59 min
May 28, 4:06 PM EDTSpecial Weather StatementFFCBanks, Hall54 min
May 28, 4:12 PM EDTSpecial Weather StatementFFCGordon63 min
May 28, 4:20 PM EDTFlash Flood WarningFFCCoweta, Meriwether6 hr
May 28, 4:50 PM EDTSpecial Weather StatementFFCForsyth55 min
May 28, 4:56 PM EDTSpecial Weather StatementFFCGordon34 min
May 28, 4:59 PM EDTSevere Thunderstorm WarningFFCFloyd, Gordon19 min
May 28, 5:12 PM EDTSpecial Weather StatementFFCWhitfield33 min
May 28, 5:34 PM EDTSpecial Weather StatementFFCMurray, Whitfield41 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.